# SDR PCAA0401152

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 33,364 hours, 37,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Blown
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3882 FROM BWI TO LGA HAD TO CYCLE GEAR DUE TO THE LACK OF RT MAIN GEAR FAILING TO INDICATE DOWN. ONCE GEAR WAS CYCLED THE RT MAIN GEAR STILL DID NOT INDICATE DOWN. ALTERNATE INDICATION WAS USED TO DETERMINE GEAR WAS DOWN AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE WAS NOTIFIED AND INSPECTED GEAR IDICATION SYSTEM AND FOUND THE RT MAIN GEAR INDICATION LAMPS INOPERATIVE LAMPS WERE REMOVED AND REPLACED AND SYSTEM TEST O.K., AIRCRAFT WAS RETURNED TO SERVICE.
